Translator Disclaimer
2005 A transplantation theorem for the Hankel transform on the Hardy space
Yuichi Kanjin
Tohoku Math. J. (2) 57(2): 231-246 (2005). DOI: 10.2748/tmj/1119888337

Abstract

The transplantation operators for the Hankel transform are considered and their boundedness on the real Hardy space is established. As its application, we obtain the Hörmander-Mihlin type multiplier theorem for the Hankel transform on the real Hardy space.

Citation

Download Citation

Yuichi Kanjin. "A transplantation theorem for the Hankel transform on the Hardy space." Tohoku Math. J. (2) 57 (2) 231 - 246, 2005. https://doi.org/10.2748/tmj/1119888337

Information

Published: 2005
First available in Project Euclid: 27 June 2005

zbMATH: 1100.42023
MathSciNet: MR2137468
Digital Object Identifier: 10.2748/tmj/1119888337

Subjects:
Primary: 42B30
Secondary: 33C45

Rights: Copyright © 2005 Tohoku University

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.57 • No. 2 • 2005
Back to Top